# SDR 95ZZZX1366

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1085W
- Make and model: Mooney M20M
- Aircraft serial: 270043
- Engine: Lyc TIO540AF1A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: LW13306
- Condition: Broken
- Location: Oil Sump Pan
- Part time: 232 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NEW MOONEY M20M AT 124.6, ENGINE OIL PAN GASKET LEAKING.  REMOVED AND REPLACED WITH 06B2132C, REVISED PART NUMBER AND GASKET.  THE TURBO MOUNT IS LOCATED ON THE SIDE OF THE OIL PAN.  BOTH GASKETS LEAKED AT THE LT REAR SIDE.  BOTH LW-13306 GASKETS WERE FOUND BROKEN AT THE SAME LOCATION.  LYCOMING IS NOW USING THE OLD STYLE TIO-540 OIL PAN GASKET USED ON OTHER ENGINES.  SEE FAA AC43-16 DATED 2-95.  SUBMITTER RECOMMENDS SB FOR GASKET REPLACEMENTS.
